MathSciNet Relay Station
MathSciNet bibliographic data
MR239062 30.11
Goodman, A. W.; Rahman, Q. I.; Ratti, J. S. On the zeros of a polynomial and its derivative. Proc. Amer. Math. Soc. 21 1969 273–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement